Results 1 to 2 of 2

Thread: Reddish Tint in Menu Lettering After Installing New Monitor

  1. #1

    Default Reddish Tint in Menu Lettering After Installing New Monitor

    Okay, I apologize up front for this not being a video related problem, but I figured maybe some of you may have run into the same situation at some point. I recently got my first flat panel (and wide screen) computer monitor. It's an AOC F22 model. I've never had a monitor bigger than 17" before. This one measures 22" and is 1080p. Frankly, it makes any photos or videos I watch look like it's low rez at full screen, even if it's 1080P HD footage.

    Also, I've noticed that the lettering on menus has some red in it here and there in the lettering:

    I bought a DVI-D cord to connect to my computer with hoping that would help, but it looks about the same to me.

    Any suggestions?
    Last edited by Swoopie; 11-29-2010 at 02:10 AM.

  2. #2


    Okay, I just thought of something. Since my screen is so big now and adjusted to a 1920x1080 resolution, I had adjusted the display settings to 125% in order to make lettering bigger for me to read. I just put it back to 100% and the red tint went away. I wonder why? Unfortunately, video still looks low rez at full screen.

Similar Threads

  1. DVD Architect- used with Sony. Menu shows up on Computer but DVD skips Menu
    By Lizebark in forum Sony Vegas video editing apps
    Replies: 4
    Last Post: 11-08-2010, 02:07 PM
  2. How do I achieve that professional movie tint?
    By Tommie31 in forum Adobe Premiere, Premiere Elements, and After Effects
    Replies: 5
    Last Post: 11-20-2009, 06:23 PM
  3. Installing MovieShaker for MicroMV
    By pauldedman in forum Forum Announcements and News
    Replies: 0
    Last Post: 02-06-2008, 10:11 PM
  4. installing a JVC GR-D720
    By jiggyjizane in forum Hardware Problems
    Replies: 1
    Last Post: 04-04-2005, 05:20 AM
  5. New System....need advice re installing XP
    By murph in forum General video editing software help and advice
    Replies: 1
    Last Post: 07-21-2004, 09:06 PM


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts